# SDR FDEA201108113210

- Difficulty date: August 11, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 87,288 hours, 15,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71704
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT STA 1841, WEB FOUND CRACKED AT RBL 40.  REMOVED AND NEW WEB FABRICATED AS PER DOUGLAS DWG AGA7170   REV T AND INSTALLED AT CTR CARGO COMPT. AS PER SRM 51-31-01 REV.47   EO1-5100-7-5001 A5-PT1, REPAIR CLASSIFIED MAJOR   PER GMM 6-2-100 REV.112
